# SDR 06FDEA1519

- Difficulty date: April 19, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING L/E XOS 604 DOUBLER REPAIR FOUND.  REMOVED EXISTING REPAIR DOUBLER, DRESSED OUT OF CUTOUT OF SKIN.  ACCOMPLISHED STEP 1-2-3-4-5-6-7-8-9-10 OF FEDEX EA 8-5710-95688.  FABRICATED PART IAW DETAIL PART TRAVELER N01218/I011218 IAW DWG ARB1137, BOEING ATM P0206335 AND SRM 57-10-00 FIG 68 VOL 1.
